My sister had a breast lumpectomy, then hurt her back in her yard and couldn't sleep. Her doctor gave her ambien and she walked in her sleep, so the doctor gave her Lorazapam. She took it for two months, then just stopped when her prescription ran out. She immediately began experiencing horrible shaking, burning, hallucinatory dreams and ended up in the ER once or twice. Her doctor refused to acknowledge that the medication could be causing it and said she had anxiety. She began exercising again and immediately got the burning skin back. Then, it was cold skin, then back to burning. Her joints are now painful and sometimes she has a hard time getting out of bed. She ha been to seven doctors--internist, two neorologists, orthoepedic surgeon, had MRI (no brain issues) no upper back issues, (they did not do an MRI of one portion of the back). She would get better, then worse again. Now her joints are all stiff and the burning is constant. She has been told no neuropathy, no MS, no fibromyalgia. They just tell her she has anxiety, which she does not believe she has. She is not worried about her problem since all tests came back normal. She still thinks the Lorazapam could have done something since the night she stopped taking it is when her problems began. ANY suggestions?